# SDR 2017FA0000430

- Difficulty date: October 12, 2016
- Submitted: August 11, 2017
- Operation: General aviation
- Aircraft: N915MA
- Make and model: Cessna 172S
- Aircraft serial: 172S8260
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: S38522
- Part serial: 5395
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED THE RT FUEL SENDER, DUE TO ERRATIC INDICATIONS OF FUEL AND QUIT WORKING COMPLETELY INTERMITTENTLY.
